# SDR SWAA2021062882255

- Difficulty date: June 10, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPMT. FLOOR SUPPORT Z ANGLE CRACKED 2 S-25R BETWEEN STA 747 AND 767 ; / [01] AFT CARGO RH Z-CHANNEL TO BE REPLACED DUR TO CORROSION FOUND OUT OF LIMITS ON NR TTG8Q005E75H; RH Z-CHANNEL TO BE REPLACED ON NR TTG8Q005E75H.; [02] AFT CARGO RH Z-CHANNEL TO BE REPLACED DUE TO CORROSION FOUND OUT OF LIMITS ON NR TTG8Q005E75H; RH Z-CHANNEL TO BE REPLACED ON NR TTG8Q005E75H.; [03] VERIFIED AFT CARGO RH Z-CHANNEL TO BE REPLACED DUE TO CORROSION FOUND OUT OF LIMITS ON NR TTG8Q005E75H; RH Z-CHANNEL TO BE REPLACED ON NR TTG8Q005E75H.
